I took 25 mg of Adderall today, as well as a Vitamin B100 complex, and started my usual shift at a movie theater. Instead of making me feel paranoid and anxious sometimes, I have a great sense of confidence and sociability now, and it kind of seems like a dice-roll sometimes between those two extremes. Anyway, in the past few weeks of taking Adderall with buspirone, I've felt an increased feeling of grandiosity and egoism. It was awesome today because I felt charming, witty and clever talking to everybody, and I felt a compulsion to make subtle condescending comments to the more-dimwitted customers under the guise of being straightforward and helpful (ex.: "Where's theater number two for Blue Jasmine?", Me: "Take a left down the hallway as I mentioned earlier, there will be an illuminated sign with the number two that says 'Blue Jasmine' next to it, best of luck and enjoy your movie.")
I am a manager-in-training, but when one of my managers was lecturing me on my anti-social attitude, I justified myself by saying that they enjoy my brilliant wit so much that it more than compensates, and instead of feeling insulted they should feel blessed and worshipful to my clever articulation and charm, and sarcastically, I told him that I admire his insight nevertheless and it was duly-noted. My family has also told me that I've become much more arrogant, snide, and condescending, and my brother tells me that I've been thinking I'm "hot shit" lately, but he might be jealous of me.
Given that this sounds like grandiosity and narcissism, initially I enjoyed these effects, but now I'm starting to notice that this isn't "me" at all, in fact, I'm actually disturbed internally about these personality alterations due to dopamine-dominance. So should I just take a break from Adderall or reduce the dosage?
Also, there are questionnaires related to neurotransmitter imbalances on the Internet, would being on Adderall contaminate the results due to excessive dopamine/norepenephrine?